# SDR AALA201802199020

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 10,393 hours, 1,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Defective
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH ROPE DOOR IS DIFFICULT TO OPEN AND CLOSE.  REPLACED HINGE ASSY TO EMERGENCY ESCAPE ACCESS DOOR OPS CHECKS NORMAL, REFERENCE AMM 25-15-06.
